# SDR CALA2021080601262

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 58,082 hours, 25,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347418000000
- Condition: Corroded
- Location: Fr 69-70 S2l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN AT FR69-70 HAS CORROSION AROUND BONDING POIN TS AT STR2L AND 2R BS 69-BS70, STR 2L - STR 2R - A3NB-53-3-6208 - NR 9296419 (36419) GENERATED BY V077960 AT HAECO LCQ. ACCOMPLISHED INTERIM REPAIR AT FR 69-70 STR 1L - 2R IAW ECRA 534 1-01257 PART1 STEP 1.REPAIR REQUIRES DTA DIP TO ACCOMPLISH INITI AL INSPECTION AT FR 69-70 STR 3 LH/RH SURFACE AREA PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01257 ON OR BEFORE 70,800 TOTAL AIRCRAFT FLIGHT CYCLES.ALL WORK ACCOMPLISHED ON HAECO NR 9296419 ACCOMPLISH INITIAL INSPECTION OF FR 69-70 STR3LH/RH SURFACE AREA PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01257 ON OR BEFORE 70,8000 TOTAL AIRCRAFT CYCLES. OPBLM CHRISTIANSEN TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED :  QC REVIEWED. TOMC APPROVED :  QC REVIEWED. RECORDS UPDATE....CM RECORDS UPDATE
